# SDR SWAA2022031127994

- Difficulty date: July 17, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 41,731 hours, 24,954 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192BL HAS CRACK ON THE FWD INBD CORNER EXTENDING THROUGH CORE. / REPLACED DAMAGED PANEL 192BL; MPN 149A7253-15; WITH PANEL 192BL ROBBED FROM A/C 444WN. PAINTED PANEL TO MATCH PAINT SCHEME PER 51-21-99. PANEL WILL BE INSTALLED ON AIRCRAFT ON J-PANEL 130 CLOSE WORK CARD.
